Inverse Scattering Transform and Multi-soliton Solutions for the Sextic Nonlinear Schrödinger Equation

Xin WU, Shou-fu TIAN, Jin-Jie YANG

应用数学学报(英文版) ›› 2025, Vol. 41 ›› Issue (2) : 536-555.

PDF(270 KB)
PDF(270 KB)
应用数学学报(英文版) ›› 2025, Vol. 41 ›› Issue (2) : 536-555. DOI: 10.1007/s10255-025-0004-y
ARTICLES

Inverse Scattering Transform and Multi-soliton Solutions for the Sextic Nonlinear Schrödinger Equation

    Xin WU, Shou-fu TIAN, Jin-Jie YANG
作者信息 +

Inverse Scattering Transform and Multi-soliton Solutions for the Sextic Nonlinear Schrödinger Equation

    Xin WU, Shou-fu TIAN, Jin-Jie YANG
Author information +
文章历史 +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

本文二维码

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}, 2025, 41(2): 536-555 https://doi.org/10.1007/s10255-025-0004-y
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}, 2025, 41(2): 536-555 https://doi.org/10.1007/s10255-025-0004-y
中图分类号:

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(270 KB)

Accesses

Citation

Detail

段落导航
相关文章

/